# SDR ASOA20130328027

- Difficulty date: March 28, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 30,647 hours, 23,414 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4504616A
- Part serial: 070361
- Condition: Leaking
- Location: Apu
- Part time: 23,962 hours, 13,398 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A VERY STRONG FUEL ODOR RT AFTER TAKEOFF AND LASTED 2-03 MINUTES.  MX INSPECTED AND REPLACED THE APU FUEL CONTROL UNIT.  OPS CHECKED GOOD.
